MathSciNet Relay Station
MathSciNet bibliographic data
MR1775183 57R25 (20F65)
Damian, Mihai Formes fermées non singulières et propriétés de finitude des groupes. (French) [Nonsingular closed forms and finiteness properties of groups] Ann. Sci. École Norm. Sup. (4) 33 (2000), no. 3, 301–320.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement